MathSciNet Relay Station
MathSciNet bibliographic data
MR2238598 15A03 (15A09)
Groß, Jürgen; Tian, Yongge Invariance properties of a triple matrix product involving generalized inverses. Linear Algebra Appl. 417 (2006), no. 1, 94–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement